# SDR C2XA04IA063

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0263
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,723 hours, 2,031 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2556, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT NUMEROUS EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT BATTERY PACK IAW EMB-145 AMM 33-50-04, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
